# SDR FDEA201003251004

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- Engine: Rroyce RB211*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED AND WORN AT STA 879 TO 900 RBL 45 BLENDED AERA , CHECKED LIMITS, FOUND OUT IAW SRM 53-00-52 FIG 101 DETAIL 1, ORIG MAT 225 , AFTER REWORK .203, EXCEEDS MAX  MAT LOSS  OF .004 , REMOVED SEAT TRACK CROWN STA 879 TO 900 RBL 45 IAW SRM 51-40-02, FABBED REPLACEMENT SEAT TRACK CROWN FROM MAT BAC 1520-841 IAW SRM 53-30-52 FIG 1 DETAIL IV INSTALLED NEW SEAT TRACK CROWN AT STA 879-900 RBL 45  IAW 51-40-02.  MAJOR REPAIR.
